# SDR SWAA2021031154227

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 65,568 hours, 38,913 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Module
- Part number: 273A33016
- Part serial: D00983
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOWN. MAIN GEAR INDICATIONS GEAR IN TRANSIT. BOTH GREEN & RED LIGHTS ON. I PHYSICALLY TAPPED THE GEAR HANDLE AND THE LIGHTS WENT GREEN. THE UPPER GEAR LIGHTS WERE GREEN THE ENTIRE TIME. WE RECEIVED A TOO LOW GEAR GPWS AT 400 FEET / DEFECT TRANSFERRED TO NON ROUTINE CARD D167076. LANDING GEAR CONTROL LEVER MODULE REPLACED. REF NRC D167076 FOR WORK PERFORMED.
